# SDR ASAA0954619

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,685 hours, 2,250 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9750
- Condition: Failed
- Location: Cabin Temp
- Part time: 6,009 hours, 1,746 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL ON AFTER START CHECKLIST CONT CAB ZONE TEMP AND AIR CONDITIONING MASTER CAUTION ILLUMINATED.  ACCOMPLISHED QRH, OPS NORMAL.  PRIMARY COCKPIT TEMP CONT INOP.  FOUND ZONE TRIM MOD VALVE BAD.  INSTALLED NEW VALVE, OPS CHECKED GOOD.  NO FAULTS FOUND.
